Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243453] of Richard T. Durrett

Papers Published

  1. Jinwen, C; Durrett, R; Xiufang, L, Exponential convergence for one dimensional contact processes, Acta Mathematica Sinica, English Series, vol. 6 no. 4 (1990), pp. 349-353, ISSN 1439-8516 [doi]
    (last updated on 2017/12/17)

    Abstract:
    The complete convergence theorem implies that starting from any initial distribution the one dimensional contact process converges to a limit as t→∞. In this paper we give a necessary and sufficient condition on the initial distribution for the convergence to occur with exponential rapidity. © 1990 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320